# SDR 96FDEA00341

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cut
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0788, FOUND A CUT IN 950 BULKHEAD VERTICAL WEB BL 0 WL 208 AFT SIDE.  REPAIRED CUT IN 950 BULKHEAD VERTICAL WEB AT BL 0 WL 208 AFT SIDE PER FEDEX SRM 53-10-9 FIG 2.
